Lybrate.com has a nexus of the most experienced General Surgeons in India. You will find General Surgeons with more than 39 years of experience on Lybrate.com. You can find General Surgeons online in Gurgaon and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. R.K. Mishra
Kidney Stones Treatment
Removal Of Stitches Procedure
Corn Removal Procedure
Dressings Of Wounds Procedure
Varicose Vein Laser Treatment
Hernia Repair Surgery
Urinary Incontinence (Ui) Treatment
Stitching Of Wounds Procedure
Treatment Of Deep Vein Thrombosis - Dvt
Male Breast Reduction Treatment
Prostate Laser Surgery
Gastric Bypass Surgery
Vascular Surgery Treatment
Accident Injuries Treatment
Stem Cell Transplant
Submit a review for Dr. R.K. MishraYour feedback matters!
My face always seems dull . I am working in airlines , grooming is more important . But because of this I am facing many problem.
Hi sir/ma'am I'm 22 years I found a lump in my left breast since 8 months but there is no swelling enlargement or any symptoms but pain in time of menses please say me it causes any cancer in future what precautions I should take please.
I have black scars on my and body. Now it's around 6 years I have this marks. I used so many medicine such as doxycycline, isotretinoin etc. It becomes normal when I intake this medicines. When I stop this it appears back. I have even tried Ayurveda and homeopath but nothing helps me. Doctor is there any solution for my condition.
I am a 19 year old girl. I have a lump in my right breast. It is round, firm,movable when pressed with fingers and it seems as if t grows bigger and smaller. Could it be breast cancer.
Can I use you b fair cream to get whitening skin faster. Is it has any side effects so please suggest a better cream.
Sir I am getting 1cm white white round rashes in my leg. Why I am getting this and what should I do.
I have some hives in my both the soldier up above the breast and have shortness of breath and I have dog also have biten biten me very time but only scratch are there but they get clear in few hours but these hives are from 10 years.
How I remove dark circles and what are the reasons for occurrence of these dark circles under eyes ?
Drug related pigmentation errors are usually characterized by a topographic distribution and can lead to prominent discoloration in areas that are especially affected by the sun. It is a rather common phenomenon and accounts for a startling 10-20% of the total cases of hyperpigmentation that are acquired. The condition might be induced by drugs of varied nature, ranging from non-steroidal anti-inflammatory medications or NSAIDs and antipsychotic drugs to phenytoin and anti-malarials.
What can lead to it?
A number of causes tend to contribute to this factor by speeding up the process of pigmentation that isn’t natural or expected in any manner whatsoever:
- Certain drugs happen to react with the melanin of your system to form what is observed to be a drug-pigment complex. Exposure to too much sunlight has a way of stimulating sun-induced synthesis of melanin for the formation of such complexes.
- Quite a number of heavy metals are seen to deposit in the dermal region following significant damage to the patient’s dermal vessels. A visible change in the complexion will then be observed without there being any increment in the melanin component.
- Hypermelanosis might be induced by certain other drugs in the form of changes that are non-specific post-inflammatory in essentially predisposed individuals.
- Some drugs tend to induce or trigger pigmentation directly by the accumulation of or reaction with certain specific substance of the patient’s skin.
Despite the fact that the condition of drug-induced pigmentation of the skin is mostly benign, it might prove to be an otherwise disfiguring factor when perceived cosmetically. In most cases, one may observe that once the affecting drug has been terminated from regular dosages, fading of most lesions will occur. However, in most cases, the pigmentation tends to last for a longer span of time and ultimately becomes permanent. Since most drugs and medications that cause skin pigmentation also happen to be the cause of photosensitivity reactions, patients are recommended to make proper use of sun protection. You may also opt for laser treatments that have been developed in recent years to correct the problem of pigmentation.
In case you have a concern or query you can always consult an expert & get answers to your questions!